| Catalog Number |
362420 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description: air in line alarm with no visible air.Detailed inquiry description kept getting air in line alarms when there was no air.Pump worked fine with different tubing.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two used samples were provided for evaluation.Upon evaluation of the samples, both samples were observed to have attachments on both ends of the lines.The spikes had an additional spike that was easily removed from the line; however, the orange attachment was unable to be removed.One sample had the orange attachment cut off to replicate the reported concern.However, the pump immediately detected an issue with the line.The second set was placed on the pump and the attachment remained.Once the infusion started, the pump displayed a high-pressure alarm on the screen.The mv reading was unable to be performed due to the attachment on the sets.A measurement of the outer diameter of the pump segment tubing was taken and met specification.The reported concern was unable to be confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.